# SDR FDEA200911033807

- Difficulty date: November 3, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 57,368 hours, 9,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Part number: NRC67682
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP VANE NR 4 TEE SUPPORT FITTING FOUND CORRODED.  REPAIR CARRIED OUT IAW EA 1-5750-135646.   REPAIR CLASSIFIED MINOR IAW GMM 6-2-100 REV 108.
